# SDR UIEA2018091701987

- Difficulty date: September 17, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,172 hours, 24,264 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA0601
- Part serial: 090520011B24D
- Condition: Discharged
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN SHIPS BATTERY IS DEAD. REMOVED AND REPLACED BATTERY IAW AMM 24-31-01 OPS CHECK GOOD.
